# SDR UPS805473

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fs 1220/1175
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C CHECK, MAINTENANCE REPORTED 2 EACH FITTINGS HAVE HEAVY CORROSION AT FS 1220 LONGERON 35R, AND FS 1175 LONGERON 33R.  REPLACED FITTINGS PER SRM 51-1-20D.
